MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.0MM TI MATRIXMANDIBLE LOCKING SCREW SLF-TPNG 6MM; BONE PLATE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 2.0MM TI MATRIXMANDIBLE LOCKING SCREW SLF-TPNG 6MM; BONE PLATE
Model Number 04.503.606.01
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional narrative: patient information is unknown.Date of infection is unknown.Complainant part is expected to be returned for manufacturer review/investigation, but has yet to be received.Without a lot number the device history records review could not be completed.The investigation could not be completed; no conclusion could be drawn, as no product was received.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that a patient got an infection and had to do a wash out of mandible and removal of hardware.Surgeon believes patient co-morbidities may have caused the issue.Hardware removed after washout was complete and replaced with new hardware.(b)(4).
 
Additional Manufacturer Narrative
Device is not expected to be returned for manufacturer review/investigation.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was further reported that patient underwent initial implant surgery on (b)(6) 2017 and the hardware replacement took placed on (b)(6) 2018.

Brand Name
2.0MM TI MATRIXMANDIBLE LOCKING SCREW SLF-TPNG 6MM
Common Device Name
BONE PLATE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key7286847
Report Number2939274-2018-50706
Device Sequence Number1316913
Product Code JEY
UDI-Device Identifier10887587021829
UDI-Public(01)10887587021829(10)LOTUNKNOWN
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K063790
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial,Followup
Report Date (Section B) 01/25/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number04.503.606.01
Device Catalogue Number04.503.606.01
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/25/2018
Supplement Date Received by Manufacturer02/14/2018
Initial Report FDA Received Date02/21/2018
Supplement Report FDA Received Date03/13/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;